RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 2, Pages 281–283 (Mi de10792)  

Short Communications

On Periodic Solutions of a Lyapunov Type Equation

L. A. Danilovich, V. N. Laptinskii

Institute of Applied Optics of NAS Belarus, Mogilev

Full text: PDF file (304 kB)

English version:
Differential Equations, 2003, 39:2, 307–310

Bibliographic databases:

UDC: 517.925.52
Received: 22.04.2002

Citation: L. A. Danilovich, V. N. Laptinskii, “On Periodic Solutions of a Lyapunov Type Equation”, Differ. Uravn., 39:2 (2003), 281–283; Differ. Equ., 39:2 (2003), 307–310

Citation in format AMSBIB
\Bibitem{DanLap03}
\by L.~A.~Danilovich, V.~N.~Laptinskii
\paper On Periodic Solutions of a Lyapunov Type Equation
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 2
\pages 281--283
\mathnet{http://mi.mathnet.ru/de10792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135382}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 2
\pages 307--310
\crossref{https://doi.org/10.1023/A:1025125620787}


Linking options:
  • http://mi.mathnet.ru/eng/de10792
  • http://mi.mathnet.ru/eng/de/v39/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020